# SDR PIDA20050139

- Difficulty date: September 22, 2005
- Submitted: September 23, 2005
- Operation: Air carrier
- Aircraft: N251TR
- Make and model: Boeing 737228
- Aircraft serial: 23792
- Aircraft time: 30,380 hours, 25,093 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 951
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CRACKED AT R2 DOOR LOWER FORWARD CORNER CUT-OUT.  REPAIRED PER EA 53-247 DUE TO CLOSE PROXIMITY TO AN EXISTING REPAIR AT BS 951 AT STR 19RT.
